By Topic

On the dynamic equations of linear multiconductor transmission lines with terminal nonlinear multiport resistors

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
A. Maffucci ; Dipt. di Ingegneria Elettrica, Naples Univ., Italy ; G. Miano

Distributed circuits composed of linear multiconductor transmission lines and terminated with nonlinear weakly active multiport resistors are considered. The line is represented as a linear dynamic multiport through recursive convolution relations and special considerations are given to some general properties of the line impulse responses. The convolution technique allows the mathematical description of these distributed circuits by means of a set of nonlinear algebraic-integral equations of Volterra type for the terminal voltages and currents. The conditions under which these governing equations can be reformulated as a set of Volterra integral equations of second kind in normal form are given with the explicit means for doing so. These conditions also assure the existence and the uniqueness of the solution. In particular if the terminal multiport resistors are strictly locally passive, then the normal form exists and the solution is unique. Transmission lines with terminal multiport resistors that are locally active may not admit a normal form for the governing equations, and hence, several solutions that have the same initial conditions are possible. In these cases a simple method is presented for revising the original network model so that the normal form exists, and hence, the uniqueness of solution is assured, under mild restrictions

Published in:

IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications  (Volume:45 ,  Issue: 8 )